Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Boundary points as limit functions of iterated holomorphic function systems


Author: Kourosh Tavakoli
Journal: Proc. Amer. Math. Soc. 137 (2009), 1971-1976
MSC (2000): Primary 30D05; Secondary 30C35, 30C70, 30C75, 37F10
Published electronically: January 27, 2009
MathSciNet review: 2480278
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that if $ c$ is a boundary point of a non-relatively compact subdomain of the unit disk, there always exists an iterated holomorphic function system with the constant $ c$ as a limit function.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 30D05, 30C35, 30C70, 30C75, 37F10

Retrieve articles in all journals with MSC (2000): 30D05, 30C35, 30C70, 30C75, 37F10


Additional Information

Kourosh Tavakoli
Affiliation: Department of Mathematics, The City University of New York Graduate Center, 365 Fifth Avenue, New York, New York 10016
Address at time of publication: Department of Mathematics, Fordham University, 441 E. Fordham Road, Bronx, New York 10458
Email: tavakoli@fordham.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09683-X
PII: S 0002-9939(09)09683-X
Keywords: Iterated function system, non-relatively compact, holomorphic map
Received by editor(s): October 31, 2007
Published electronically: January 27, 2009
Dedicated: This paper is dedicated to my mother.
Communicated by: Jane M. Hawkins
Article copyright: © Copyright 2009 American Mathematical Society